| Model Number |
30001000001130012 |
| Medical Device Problem Codes |
Pacing Problem (1439); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was evaluated by zoll medical corporation.The customer's report was duplicated and attributed to a defective capacitor on the pace/defib engine board.The pace/defib will be replaced to resolve the report.The board was scrapped after testing.The device will be recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during biomed testing, the device displayed a "defib fault 79" and "pacer fault 122" messages.Complainant indicated that there was no patient involvement in the reported malfunction.